Alert archive / Alabama / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 180, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 17, 2006, 5:52 PM CDT for Conecuh County, Alabama; Perry County, Mississippi. It was in force for 23 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2006, 5:52 PM CDT (22:52 UTC)
- Expired
- Jul 18, 2006, 4:30 PM CDT
- In force
- 23 hr
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
Counties Conecuh County, AL, Perry County, MS
The radar
The Mobile radar (KMOB), 99 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 6:00 PM CDT | HAIL 0.88 | 4 Wsw New Augusta, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1158 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 956 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 172254 SVRMOB MSC111-172330- /O.NEW.KMOB.SV.W.0180.060717T2252Z-060717T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 552 PM CDT MON JUL 17 2006 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PERRY COUNTY IN SOUTHEAST MISSISSIPPI * UNTIL 630 PM CDT * AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EAR MAHNED...OR JUST WEST OF NEW AUGUSTA. THIS STORM WAS NEARLY STATIONARY. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL WESTERN PERRY COUNTY AT 610 PM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED. LAT...LON 3115 8903 3133 8904 3133 8912 3113 8913 $$
1 follow-up statement
000 WUUS54 KMOB 182058 SVRMOB ALC035-182130- /O.NEW.KMOB.SV.W.0180.060718T2057Z-060718T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 357 PM CDT TUE JUL 18 2006 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CONECUH COUNTY IN SOUTH CENTRAL ALABAMA * UNTIL 430 PM CDT * AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF BROWNVILLE...OR ABOUT 10 MILES EAST OF EVERGREEN...AND MOVING SOUTHWEST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BROWNVILLE AND 6 MILES SOUTHEAST OF OWASSA BY 410 PM CDT EVERGREEN AND I65 AND AL 83 BY 420 PM CDT NYMPH AND I65 AND US 84 BY 425 PM CDT 6 MILES NORTHEAST OF CASTLEBERRY BY 430 PM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED. LAT...LON 3137 8668 3154 8678 3143 8714 3126 8702 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:09 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jul 17, 3:09 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 309 PM CDT MON JUL 17 2006 .SHORT TERM (TONIGHT AND TUESDAY)...NOT SEEING A GREAT DEAL OF CHANGE. FORECAST AREA REMAINS ON THE OUTER PERIPHERY OF A MID LEVEL UPPER RIDGE THAT EXTENDS FROM THE SOUTHWEST UNITED STATES...EASTWARD INTO THE MID MISSISSIPPI RIVER VALLEY. WE EXPECT TO SEE A SERIES OF WEAK MID LEVEL IMPULSES PASSING SOUTHWEST TO WEST OVER THE GULF COAST...WHICH WHEN INTERACTING WITH DEEP ENVIRONMENTAL MOISTURE HELPS SUPPORT CONVECTIVE INITIATION OF A SCATTERED VARIETY. WEAK SURFACE TROF OVER THE SOUTH...DISSIPATES AND ANY SURFACE CONTRIBUTION TO TUESDAYS STORMS LOOK TO COME FROM OLD AND THE PROPAGATION OF NEW STORM OUTFLOW BOUNDARIES. WE MAY INCORPORATE A LITTLE MORE DRY AIR ALOFT INTO THE EQUATION...WHICH WOULD SUPPORT BRIEF STRONG WIND GUSTS FROM 35 TO 45 MPH IN STRONGER THUNDERSTORMS TUESDAY. ANY SEVERE THUNDERSTORMS WILL BE BRIEF AND OF AN ISOLATED NATURE. STORMS WILL ALSO BE QUITE EFFICIENT IN PRODUCING HEAVY RAINS. /10 .LONG TERM (WEDNESDAY THROUGH MONDAY)...MIGHT WANT TO HAVE AN UMBRELLA HANDY WHEN OUT AND ABOUT. THE UPPER LEVEL RIDGE AXIS LOOKS TO MAINTAIN ITS CHARACTER AS DISCUSSED ABOVE THROUGH FRIDAY...SETTING UP A SIMILAR DAY TO DAY SCENARIO. WE COULD SEE SOME FLUCTUATIONS IN DEEP LAYER MOISTURE...BUT ENOUGH LOOKS TO REMAIN IN PLACE FOR SCATTERED THUNDERSTORMS. THE EASTERN PORTION OF THE UPPER RIDGE IS FORECAST TO BREAK DOWN...BEING REPLACED BY A BROAD UPPER TROF INTO THE MISSISSIPPI RIVER VALLEY BY THE WEEKEND. AS THIS OCCURS...A WEAK SURFACE FRONT/TROF SETTLES INTO THE SOUTHERN STATES AND STALLS. THIS KEEPS THE WINDOW OF OPPORTUNITY OPEN FOR MUCH NEEDED RAINS AS WE ARE NOW MEASURING THE YEAR TO DATE RAINFALL DEFICITS IN FEET OVER MANY AREAS. /10 && .MARINE...LIGHT SOUTHERLY FLOW WILL CONTINUE THROUGH MIDWEEK. AS HIGH PRESSURE REBUILDS ACROSS THE MARINE AREA BY LATER IN THE WEEK AS EAST TO SOUTHEAST WIND FLOW WILL DEVELOP. A WEAK TROUGH OF LOW PRESSURE NEAR THE COAST WILL CONTINUE TO ENHANCE RAIN CHANCES ON TUESDAY BEFORE DISSIPATING. SEAS GENERALLY REMAIN 2 FEET OR LESS THROUGH THE PERIOD. /13 && .FIRE WEATHER...LITTLE OVERALL ENVIRONMENTAL CHANGE IS FORECAST... WITH SCATTERED THUNDERSTORM ACTIVITY THROUGH WEDNESDAY. DAYTIME HUMIDITIES WELL ABOVE CRITICAL THRESHOLDS. DAYTIME DISPERSION FAIR TO AVERAGE AND POOR DURING THE NIGHT. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 75 91 75 92 / 30 40 20 40 PENSACOLA 76 90 76 92 / 30 40 10 30 DESTIN 78 90 78 92 / 30 40 20 30 EVERGREEN 72 92 72 93 / 30 30 20 40 WAYNESBORO 74 94 73 94 / 30 30 20 40 CAMDEN 77 94 73 95 / 30 30 20 40 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 10/13
Hazardous weather outlook, Jul 17, 5:00 AM CDT, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT MON JUL 17 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-181100- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 500 AM CDT MON JUL 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL REDEVELOP LATER TODAY IN RESPONSE TO AN UPPER LEVEL DISTURBANCE OVER THE REGION. THE BEST CHANCE FOR THUNDERSTORM DEVELOPMENT WILL BE ALONG THE IMMEDIATE COAST STRETCHING INLAND MOSTLY OVER SOUTHERN SECTIONS OF ALABAMA AND MISSISSIPPI AND EASTWARD OVER MUCH OF THE NORTHWEST FLORIDA. FREQUENT CLOUD TO GROUND LIGHTNING AND ISOLATED CASES OF STRONG TO DAMAGING WINDS WILL BE THE MAIN THREAT WITH SOME OF THE STRONGER STORMS. LOCALLY HEAVY RAINFALL WITH ACCUMULATIONS UP TO 2 INCHES PER HOUR WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY INLAND DURING THE AFTERNOON AND EARLY EVENING HOURS...AND ALONG THE COAST AND OFFSHORE WATERS OVERNIGHT AND DURING THE MORNING. THE PROBABILITY OF SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED ONLY ON AN ISOLATED BASES...MAINLY DURING THE AFTERNOON.
In the hours before
Special weather statement, Jul 17, 12:52 PM CDT, 5 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1252 PM CDT MON JUL 17 2006 FLZ003-004-171830- INLAND SANTA ROSA-COASTAL SANTA ROSA- 1252 PM CDT MON JUL 17 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER CENTRAL SANTA ROSA COUNTY... AT 1248 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 2 MILES WEST OF MILTON NEAR WHITING FIELD...AND WAS NEARLY STATIONARY. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... MILTON NEAR WHITING FIELD THROUGH 130 PM CDT. THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM 45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORMS HAVE PASSED. THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF XX TO XX INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 17, 1:45 PM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 145 PM CDT MON JUL 17 2006 ALZ061-171915- UPPER MOBILE- 145 PM CDT MON JUL 17 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER NORTHERN MOBILE COUNTY... AT 140 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 3 MILES NORTHWEST OF CELESTE...AND WAS NEARLY STATIONARY. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... AXIS...GULFCREST...TURNERVILLE AND PINEOLA THROUGH 215 PM CDT. THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM 45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORMS HAVE PASSED. THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF XX TO XX INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 17, 1:45 PM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 145 PM CDT MON JUL 17 2006 ALZ061-171915- UPPER MOBILE- 145 PM CDT MON JUL 17 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER NORTHERN MOBILE COUNTY... AT 140 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 3 MILES NORTHWEST OF CELESTE...AND WAS NEARLY STATIONARY. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... AXIS...GULFCREST...TURNERVILLE AND PINEOLA THROUGH 215 PM CDT. THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM 45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORMS HAVE PASSED. THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 17, 4:08 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 408 PM CDT MON JUL 17 2006 ALZ053-172200- CLARKE- 408 PM CDT MON JUL 17 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHWEST CLARKE COUNTY... AT 407 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 5 MILES NORTHWEST OF CHOCTAW BLUFF...AND MOVING SOUTH AT 15 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... CARLTON AND CHOCTAW BLUFF THROUGH 500 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jul 17, 4:45 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 445 PM CDT MON JUL 17 2006 ALZ052-053-172230- WASHINGTON-CLARKE- INCLUDING THE CITIES OF...CHATOM... 445 PM CDT MON JUL 17 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER WASHINGTON AND WESTERN CLARKE COUNTIES... AT 441 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 3 MILES NORTHEAST OF SAINT STEPHENS...AND MOVING SOUTHWEST AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... SAINT STEPHENS...LEROY...PRESTWICK...WAGARVILLE...CORTELUOU AND SUNFLOWER THROUGH 530 PM CDT. THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM 45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORMS HAVE PASSED. THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 17, 5:38 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 538 PM CDT MON JUL 17 2006 ALZ057-058-172345- BUTLER-CRENSHAW- INCLUDING THE CITIES OF...LUVERNE... 538 PM CDT MON JUL 17 2006 ...STRONG THUNDERSTORMS OVER BUTLER AND CRENSHAW COUNTIES... AT 533 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTH OF I65 AND AL 185...OR ALONG THE BUTLER COUNTY LINE JUST SOUTH OF FORT DEPOSIT. THE STORMS WERE DRIFTING TO THE SOUTHWEST AT 5 TO 10 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...I65 AND AL 185...NORTH OF THE GREENVILLE AREA...AND OTHER LOCATIONS OVER NORTHERN BUTLER COUNTY THROUGH 645 PM. OTHER STRONG STORMS WERE NOTED OVER CRENSHAW COUNTY...FROM NEAR HONORAVILLE...TO LUVERNE...TO NEAR BRANTLEY. THESE STORMS WERE ALSO MOVING SOUTHWEST AT 5 TO 10 MPH. THE PRIMARY THREATS FROM THESE STORMS WILL BE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 3:47 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 43 min |
| Jul 17, 5:52 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke | 24 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2006Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.